TITLE

Improvement of Isaacs' syndrome after treatment with azathioprine

AUTHOR(S)
Riche, G; Trouillas, P; Bady, B
PUB. DATE
October 1995
SOURCE
Journal of Neurology, Neurosurgery & Psychiatry;Oct1995, Vol. 59 Issue 4, p448
SOURCE TYPE
Academic Journal
DOC. TYPE
case study
ABSTRACT
No abstract available.
ACCESSION #
66055861

 

Related Articles

  • Azathioprine.  // Reactions Weekly;3/14/2009, Issue 1243, p10 

    The article describes the case of a 49-year-old man who developed Sweet's syndrome while under azathioprine treatment regimen for ulcerative colitis. Skin biopsy confirmed a diagnosis of Sweet's syndrome on the patient and azathioprine was discontinued. Corticosteroid therapy was administered to...

  • Azathioprine.  // Reactions Weekly;2/14/2009, Issue 1239, p6 

    The article describes the case of a 46-year-old man who developed Sweet's syndrome during treatment with azathioprine for an ulcerative colitis flare. The patient presented high fever, sweating and fatigue. The man was prednisolone-dependent when he started receiving azathioprine. The patient's...

  • Azathioprine.  // Reactions Weekly;1/26/2008, Issue 1186, p12 

    The article describes the case of a 54-year-old woman with Chron's disease who developed severe colitis during treatment with azathioprine. She experienced fever, anorexia, fatigue, diarrhoea and epigastric pain one week after treatment with oral azathioprine. Azathioprine was discontinued and...

  • Azathioprine.  // Reactions Weekly;10/11/2008, Issue 1223, p6 

    The article describes several cases of Sweet's syndrome associated with treatment with azathioprine. A 32-year-old man with a history of Crohn's disease was hospitalized with fever, an elevated white blood cell (WBC) count, joint aches and a presumed cellulitis of his left lower foot 7 days...

  • Azathioprine.  // Reactions Weekly;Jul2014, Vol. 1508 Issue 1, p9 

    The article presents a case study of a 51-year-old man who was diagnosed with hypersensitivity syndrome after being medicated with azathioprine and budesonide as treatments for Crohn's disease exacerbation.

  • Azathioprine.  // Reactions Weekly;1/11/2014, Issue 1483, p20 

    The article presents a case report on the adverse effects of azathioprine to a 47-year-old woman who developed myelodysplastic syndrome after receiving the treatment for Crohn's disease.

  • Azathioprine/interferon-β-1b.  // Reactions Weekly;5/16/2009, Issue 1252, p11 

    The article describes the case of a 37-year-old woman who developed thrombotic thrombocytopenic purpurra (TTP) while receiving treatment with azathioprine and interferon-β-1b for relapsing-remitting multiple sclerosis (MS). She experienced sudden headache, fatigue, lethargy, restlessness and...

  • Sweet Syndrome as a Manifestation of Azathioprine Hypersensitivity. El-Azhary, Rokea A.; Brunner, Kelly L.; Gibson, Lawrence E. // Mayo Clinic Proceedings;Sep2008, Vol. 83 Issue 9, p1026 

    Sweet syndrome is a reactive, sterile, pustular dermatosis that occurs in association with infection, malignancy, or connective tissue disease or in response to the use of certain medications. Sweet syndrome secondary to azathioprine therapy is rarely reported. We describe 3 patients, 2 with...

  • Diarrhoea secondary to azathioprine in two patients with SLE. Santiago, Mittermayer // Lupus;1999, Vol. 8 Issue 7, p565 

    Reports two rare cases of systemic lupus erythematosus that developed diarrhea after treatment with the immunosuppressive agent azathioprine. Description of the cases; Adverse effects of azathioprine; Discussion on the hypersensitivity to azathioprine.

  • Hepatocanalicular Cholestasis after 24 Years of Azathioprine Administration for Myasthenia Gravis. Muszkat, M.; Pappo, O.; Caraco, Y.; Haviv, Y.S. // Clinical Drug Investigation;2000, Vol. 19 Issue 1, p75 

    Discusses the case of a patient who developed hepatocanalicular cholestasis with proliferation of the bile ducts after 24 years of azathioprine treatment for myasthenia gravis. Hepatotoxic reactions ascribed to azathioprine; Role of azathioprine derivatives in the pathogenesis of hepatotoxicity.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics